Alert archive / Illinois / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 76, NWS Lincoln, IL

April 2, 2025Clark County, Crawford County, Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 2, 2025, 7:58 PM CDT for Clark County, Crawford County, Lawrence County, Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 7:58 PM CDT (00:58 UTC)
Expired
Apr 2, 2025, 8:45 PM CDT
In force
47 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Clark County, IL, Crawford County, IL, Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 78 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 3:17 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

593 
WUUS53 KILX 030058
SVRILX
ILC023-033-101-030145-
/O.NEW.KILX.SV.W.0076.250403T0058Z-250403T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
758 PM CDT Wed Apr 2 2025

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Lawrence County in southeastern Illinois...
  Crawford County in east central Illinois...
  Southeastern Clark County in east central Illinois...

* Until 845 PM CDT.

* At 757 PM CDT, severe thunderstorms were located along a line
  extending from Hutsonville to near West Salem, moving northeast at
  65 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Flat Rock, Lawrenceville, Palestine, and Bridgeport around 805 PM 
  CDT.
  St. Francisville and Lawrenceville Vincennes Airport around 810 PM 
  CDT.
  Russellville around 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Illinois.

&&

LAT...LON 3868 8754 3866 8760 3857 8764 3857 8791
      3885 8791 3885 8795 3921 8793 3939 8754
      3936 8753 3931 8762 3925 8757 3922 8757
      3914 8766 3906 8757 3899 8756 3899 8758
      3896 8751 3886 8755 3879 8750 3874 8750
TIME...MOT...LOC 0057Z 230DEG 58KT 3912 8766 3850 8793 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AAT
4 follow-up statements
434 
WWUS53 KILX 030106
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
806 PM CDT Wed Apr 2 2025

ILC023-030115-
/O.CAN.KILX.SV.W.0076.000000T0000Z-250403T0145Z/
Clark-
806 PM CDT Wed Apr 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Illinois.

&&

LAT...LON 3885 8791 3885 8794 3887 8795 3917 8793
      3917 8766 3912 8764 3911 8765 3910 8762
      3906 8757 3899 8756 3899 8758 3896 8751
      3886 8755 3879 8750 3874 8750 3868 8754
      3866 8760 3857 8764 3857 8791
TIME...MOT...LOC 0105Z 225DEG 67KT 3921 8753 3859 8780 

$$

ILC033-101-030145-
/O.CON.KILX.SV.W.0076.000000T0000Z-250403T0145Z/
Lawrence-Crawford-
806 PM CDT Wed Apr 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR LAWRENCE AND CRAWFORD COUNTIES...

At 805 PM CDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Hutsonville to near Lancaster,
moving northeast at 75 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Flat Rock, Lawrenceville, Lawrenceville Vincennes Airport, 
  Palestine, and Bridgeport around 810 PM CDT.
  Russellville around 815 PM CDT.

Other locations impacted by these severe thunderstorms include New
Hebron, Annapolis, Pinkstaff, Birds, Hardinville, Stoy, Eaton,
Crawford County Airport, Billett, and Duncanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Illinois.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3885 8791 3885 8794 3887 8795 3917 8793
      3917 8766 3912 8764 3911 8765 3910 8762
      3906 8757 3899 8756 3899 8758 3896 8751
      3886 8755 3879 8750 3874 8750 3868 8754
      3866 8760 3857 8764 3857 8791
TIME...MOT...LOC 0105Z 225DEG 67KT 3921 8753 3859 8780 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AAT
386 
WWUS53 KILX 030117
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
817 PM CDT Wed Apr 2 2025

ILC033-101-030145-
/O.CON.KILX.SV.W.0076.000000T0000Z-250403T0145Z/
Lawrence-Crawford-
817 PM CDT Wed Apr 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR LAWRENCE AND CRAWFORD COUNTIES...

At 817 PM CDT, severe thunderstorms were located along a line
extending from Russellville to near St. Francisville, moving east at
25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
Lawrence and Crawford Counties, including the following locations...
New Hebron, Annapolis, Pinkstaff, Birds, Hardinville, Stoy, Eaton,
Crawford County Airport, Billett, and Duncanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Illinois.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3885 8791 3885 8794 3887 8795 3917 8793
      3917 8766 3912 8764 3911 8765 3910 8762
      3906 8757 3899 8756 3899 8758 3896 8751
      3886 8755 3879 8750 3874 8750 3868 8754
      3866 8760 3857 8764 3857 8791
TIME...MOT...LOC 0117Z 273DEG 20KT 3883 8751 3856 8762 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Bumgardner
356 
WWUS53 KILX 030119
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
819 PM CDT Wed Apr 2 2025

ILC033-030128-
/O.CAN.KILX.SV.W.0076.000000T0000Z-250403T0145Z/
Crawford-
819 PM CDT Wed Apr 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Illinois.

&&

LAT...LON 3862 8791 3885 8778 3885 8755 3884 8753
      3879 8750 3877 8751 3877 8750 3874 8750
      3868 8754 3866 8760 3860 8762 3859 8764
      3857 8764 3857 8791
TIME...MOT...LOC 0118Z 230DEG 58KT 3883 8751 3856 8762 

$$

ILC101-030145-
/O.CON.KILX.SV.W.0076.000000T0000Z-250403T0145Z/
Lawrence-
819 PM CDT Wed Apr 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR LAWRENCE COUNTY...

At 818 PM CDT, severe thunderstorms were located along a line
extending from Russellville to near St. Francisville, moving
northeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bridgeport, Billett, Lawrenceville Vincennes Airport, Pinkstaff, Red
Hills State Park, Mount Carmel Airport, St. Francisville, Birds,
Lawrenceville, Russellville, and Sumner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Illinois.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3862 8791 3885 8778 3885 8755 3884 8753
      3879 8750 3877 8751 3877 8750 3874 8750
      3868 8754 3866 8760 3860 8762 3859 8764
      3857 8764 3857 8791
TIME...MOT...LOC 0118Z 230DEG 58KT 3883 8751 3856 8762 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Bumgardner
167 
WWUS53 KILX 030137
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
837 PM CDT Wed Apr 2 2025

ILC101-030147-
/O.EXP.KILX.SV.W.0076.000000T0000Z-250403T0145Z/
Lawrence-
837 PM CDT Wed Apr 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY WILL EXPIRE AT
845 PM CDT...

The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However, heavy rain is still possible with
these thunderstorms.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Illinois.

&&

LAT...LON 3862 8791 3885 8778 3885 8755 3884 8753
      3879 8750 3877 8751 3877 8750 3874 8750
      3868 8754 3866 8760 3860 8762 3859 8764
      3857 8764 3857 8791
TIME...MOT...LOC 0137Z 270DEG 58KT 3901 8723 3874 8734 

$$

Bumgardner

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:24 PM CDT, 1 hour 34 minutes earlier. Its key messages:

  • Significant severe weather is expected east of I-55 this evening. A few tornadoes, wind gusts to 80 mph, and isolated large hail 1.5 inches in diameter are possible with the strongest thunderstorms.
  • Strong southerly winds will continue this evening, especially east of I-55 where gusts to 50 mph are expected.
  • Multiple rounds of showers and thunderstorms will lead to a risk for areas of flooding, especially in portions of east-central and southeast IL where a Flood Watch is in effect until Sunday morning.
Area forecast discussion, Apr 2, 6:24 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
624 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- Significant severe weather is expected east of I-55 this
  evening. A few tornadoes, wind gusts to 80 mph, and isolated
  large hail 1.5 inches in diameter are possible with the
  strongest thunderstorms.

- Strong southerly winds will continue this evening, especially
  east of I-55 where gusts to 50 mph are expected.

- Multiple rounds of showers and thunderstorms will lead to a risk
  for areas of flooding, especially in portions of east-central
  and southeast IL where a Flood Watch is in effect until Sunday
  morning.

&&

.DISCUSSION...
Issued at 442 PM CDT Wed Apr 2 2025

...Severe Weather Today...

A line of severe thunderstorms continues to develop along and
just east of I-55 this afternoon as a moisture and instability
rich warm sector of a potent low pressure system resides over the
area. Up to 2000 J/kg MLCAPE, 60+ kts effective bulk shear, and
over 200 m2/s2 effective storm relative helicity have prompted the
issuance of a tornado watch in this area. Current high-res models
suggest this activity should be near I-57 by 7 pm, and exit
central portions of IL into IN by 10 PM. Severe weather threats
include tornadoes, wind gusts to 80 mph, and large hail to 1.5
inch diameter.

...Strong Winds Today...
A Wind Advisory remains in effect across the area, with gusts to
50 mph noted east of I-55 this afternoon, and lighter gusts noted
to the west. West of the line of thunderstorms, winds will taper
off this evening, and the wind advisory will be able to be trimmed
down for western areas this evening.

...Flood Risk Across Southeast IL...
Multiple rounds of heavy rainfall can be expected for portions of
central and southeast IL through Saturday night, starting with
corridors of training thunderstorms that could exceed 2 inches
this evening. As the approaching cold front moves south of the
area late tonight, it will stall near the Ohio River for the next
few days allowing a series of disturbances to track along this
boundary. The first will focus south of I-70 Thursday night with
another inch or so. The second Friday into Friday night,
affecting a much larger portion of central IL, looks to produce 1
to 3 inches, but features more uncertainty in area. The peak
values in this wave looks to be between I-70 and I-72. Finally, a
third wave Saturday into Saturday night looks focused south of
I-70 with up to another 3 inches. Current projections are for
totals of 5 to 7 inches from Shelby to Edgar County southward
where a Flood Watch has been issued. Given uncertainty in
precipitation at this long range, have not expanded the Flood
Watch north of the Shelby to Edgar County corridor, but
conceivably it could expand northward if the Friday system
solidifies its high precipitation corridor farther north.

...Severe Weather Friday...

Friday afternoon and evening could see another round of severe
thunderstorms, especially south of I-70 where a Slight Risk has
been designated by SPC in response to several hundred J/kg CAPE
and strong deep layer shear.

37

&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 624 PM CDT Wed Apr 2 2025

Thunderstorms have passed KSPI-KBMI, but linger near KDEC-KCMI
until 01Z-02Z. A cold front trailing just behind these
thunderstorms will cause winds to shift more westerly and
diminish this evening. A disturbance lifting
into the area Thursday afternoon into evening could produce light
rain over much of the area, but conditions are expected to remain
VFR. Winds SSW 15-20 kts with gusts 25-30 kts initially, becoming
WSW 8-12 kts by 05Z.

37

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM CDT this evening for ILZ027>031-036-037-
040>042-047>051.

Wind Advisory until midnight CDT tonight for ILZ038-043>046-
052>057-061>063-066>068-071>073.

Flood Watch through Sunday morning for ILZ054>057-061>063-
066>068-071>073.

&&
Hazardous weather outlook, Apr 2, 3:46 PM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
346 PM CDT Wed Apr 2 2025

ILZ027>031-036-037-040-041-047-049-050-031100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Scott-Morgan-
346 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are expected the remainder of the afternoon.
The greatest threat of any severe weather will be near and east of
I-55.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered storms are expected again Friday into Saturday night. A
few of these may strong to severe Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042>046-048-051>053-031100-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Sangamon-
Christian-Macon-
346 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Scattered severe thunderstorms are expected this afternoon and
evening. A few tornadoes and wind gusts over 70 mph are the greatest
concern, though very large hail may occur with any storms that
remain isolated.

South winds will gust from 45 to 50 mph, causing difficult travel
for high profile vehicles, as well as localized blowing dust where
recent rain has not fallen.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of heavy rain are expected through late week, most likely
from Friday afternoon through Friday night.

In addition, scattered thunderstorms are expected Friday night and
Saturday. A few of the storms will be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed until around 6 to 8 pm this
evening.

Expected storm motion is toward the northeast around 60 mph.

ILZ054>057-061>063-066>068-071>073-031100-
Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
346 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

Severe thunderstorms will move into the area this evening. rapidly
move across east central Illinois this evening. A few tornadoes and
wind gusts over 70 mph are the greatest concern, though very large
hail may occur with any storms that remain isolated.

South winds will gust from 45 to 50 mph, causing difficult travel
for high profile vehicles, as well as localized blowing dust where
recent rain has not fallen.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Several rounds of showers and thunderstorms will produce potentially
over 5 inches of rain through Sunday morning. As a result, river
flooding is likely to develop, and flooding of land based areas are
also likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed from around 5 to 10 pm this
evening.

Expected storm motion is toward the northeast around 60 mph.

37

In the hours before

Local storm report, Apr 2, 7:36 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
736 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Flash Flood      6 N Altamont            39.15N 88.75W
04/02/2025                   Effingham          IL   Mesonet

            Flood roads in Moccasin from heavy rainfall.

&&
Local storm report, Apr 2, 7:38 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
738 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     Tstm Wnd Gst     Edgar County Airport    39.70N 87.67W
04/02/2025  M64 MPH          Edgar              IL   AWOS

&&

JRB
Local storm report, Apr 2, 7:39 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
739 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Non-Tstm Wnd Dmg Oakwood                 40.12N 87.78W
04/02/2025                   Vermilion          IL   Mesonet

            A few power poles and lines blown over.

&&
Local storm report, Apr 2, 7:41 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
741 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Dmg     Dieterich               39.06N 88.38W
04/02/2025                   Effingham          IL   Broadcast Media

            Outbuildings destroyed.

&&
Local storm report, Apr 2, 7:43 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
743 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Dmg     Montrose                39.17N 88.38W
04/02/2025                   Effingham          IL   Broadcast Media

            Tree and structure damage along I-70.

&&
Local storm report, Apr 2, 7:44 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
744 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     Tstm Wnd Gst     3 E Martinsville        39.33N 87.83W
04/02/2025  M63 MPH          Clark              IL   Public

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:06 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Jasper24 min
Apr 2, 7:07 PM CDTTornado WarningILXClay22 min
Apr 2, 7:23 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Crawford, Edgar, Jasper, Lawrence, Richland37 min
Apr 2, 7:26 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Cumberland, Effingham, Jasper, Richland34 min
Apr 3, 11:12 AM CDTRiver Flood WarningILXCass, Fulton, Mason57 hr
Apr 3, 11:51 AM CDTRiver Flood WarningILXCrawford, Jasper6 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.